| Model Number |
MX-410445 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: patients concern with product.
Event or Problem Description
Healthcare professional reported right side exchange from textured to smooth implants due to the patients concern with the product and rupture.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified a broken shell.The device was underweight.A microscopic analysis was performed which identify sharp edge opening assessed as an unidentified tear opening.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is a sharp break on the posterior assessed as unidentified (tear) opening.Additional, changed, and/or corrected data: d9, h3, h6.